Journal article icon

Journal article

Almost periodic solutions of first- and second-order Cauchy problems

Abstract:

Almost periodicity of solutions of first- and second-order Cauchy problems on the real line is proved under the assumption that the imaginary (resp. real) spectrum of the underlying operator is countable. Related results have been obtained by Ruess-Vũ and Basit. Our proof uses a new idea. It is based on a factorisation method which also gives a short proof (of the vector-valued version) of Loomis' classical theorem, saying that a bounded uniformly continuous function from R into a Banach spac...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1006/jdeq.1997.3266

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
JOURNAL OF DIFFERENTIAL EQUATIONS More from this journal
Volume:
137
Issue:
2
Pages:
363-383
Publication date:
1997-07-01
DOI:
ISSN:
0022-0396
UUID:
uuid:6c108bfd-0dd7-4dcf-994f-b9beb2d22a03
Local pid:
pubs:27373
Source identifiers:
27373
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP